# SDR REXA2013051200657

- Difficulty date: May 9, 2013
- Submitted: May 12, 2013
- Operation: Air carrier
- Aircraft: N601XJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 8044
- Aircraft time: 12,399 hours, 12,443 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ACCESS PANEL 540BB CUTOUT LANDING IS CHAFED AND PITTED.  REPAIRED IAW BOMBARDIER REO 601R-57-21-030.
